# SDR HALA2015111000230

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 49,856 hours, 8,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT & RT DUCT PRESSURE DROPS TO 0 PSI MOMENTARILY THEN RETURNS TO 25 PSI.  OPS CHECKED BLEED AIR SYS FOR APU, CKD GOOD.  NO DEFECTS NOTED, OK FOR SERVICE.
